I switched from Lexapro to Cymbalta half a year ago, as I felt Lexapro may not be taking care of some depression I was feeling. My main diagnosis is General Anxiety Disorder. I'm also 51 years old and read that Cymbalta could help with an overactive AKA "touchy" bladder. Cymbalta (30 mg) seemed great for a few months, then I started to have headaches, especially in the am, some migraine and feeling tired. My eye site became someone blurry. Also felt more depressed again so wondered if I needed a higher dosage, so started on 60 mg a day. I felt very good for about a week or a little longer, then side effects like migraine came back with a vengeance. I lowered my dosage once again, about a month ago but kept having morning headaches. Also over imbibed one evening on wine (not really that much though) and had the hangover of my life! Since this happened I had nearly daily morning headaches, and weird eye site. A week ago I decided to start going off Cymbalta, and take a dose every other day. I took my last dose 3 days ago. I haven't had a headache for a couple days, BUT my eyes are acting a bit strange and this morning I could "hear" my eyes moving. Yes I know this is really strange. I also have some tinnitus. And, feeling very tired and a little lightheaded. Please let me know if you've experienced anything like this. Thank you so much and all the best!
How are you feeling today? Have you spoken to your doctor about this? And do they h
Know you’re coming off them?
I have had a life of hell with these tablets and want to help as many people as I can
Hi, pammy! I would suggest you talk to your doctor about the problems you're having and let her/him know that you've been having to adjust your dosage:
"Take Cymbalta exactly as prescribed by your doctor. Follow all directions on your prescription label. Do not take this medicine in larger or smaller amounts or for longer than recommended."
I'm surprised that this seems to have started after you had already been on the medication for three months... I wonder if there could be an underlying cause that your doctor should check you for?
Best regards and I hope this all works out quickly for you. Wild Cat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Oct 2013 • 1 answer
Updated 26 Dec 2017 • 2 answers
Updated 2 Oct 2017 • 1 answer
Updated 14 Jul 2018 • 1 answer
Updated 14 Mar 2019 • 3 answers